MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES

ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Catalog Number 113042
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteopenia/ Osteoporosis (2651); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty on an unknown date.Subsequently, the patient is being considered for a revision surgery on an unknown date due to an unknown reason using a custom vrs implant.Attempts have been made to obtain additional information.No additional information has been received at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 113042, versa-dial 46x18x53 hum head; lot#: unknown.Item#: 113632, comp primary stem 12mm mini; lot#: unknown.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Attempts have been made to gather all product identification information, and no further information has been provided.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Part and lot identification are necessary for review of device history records, neither were provided.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately seven (7) months ago.Subsequently, the patient is being considered for a revision surgery using a custom implant due to the patient's glenoid bone not being sufficient.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; g2; g3; g6; h1; h2; h3; h6.The following sections were corrected: b5; d1; d2; d4; g4; h4.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the glenoid exhibits large old sclerotic ununited in-situ subchondral sclerotic bone fragment which may be sequela of old ununited fracture or avascular necrosis.At the superior glenoid, there were also subchondral cystic and erosive changes.A definitive root cause cannot be determined for the bone erosion.Development of a cyst is a non-procedural or implant related event, that can occur at any time during a person¿s lifetime regardless of a surgical procedure or implant.Cyst by definition are abnormal, closed sac or capsule like structures within tissue or bone that can contain different substances, such as gas, fluid, or semisolid.Size and shape can vary, as well as the cyst can grow in size over time.Cysts can resolve on their own without medical intervention, as the body just absorbs them or they can require medical intervention.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSA-DIAL 46X18X53 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, UNCEMENTED/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22003640
Report Number0001825034-2025-01376
Device Sequence Number7220585
Product Code MBF
UDI-Device Identifier00880304212220
UDI-Public(01)00880304212220(17)341008(10)66782794
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113042
Device Lot Number66782794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/27/2025
09/30/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/19/2025
10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown